본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ON (α,β)-SKEW-COMMUTING AND (α,β)-SKEW-CENTRALIZING MAPS IN RINGS WITH LEFT IDENTITY

JUNG, YONG-SOO   (Department of Mathematics Chungnam National UniversityUU0001302  ); CHANG, ICK-SOON   (Department of Mathematics Chungnam National UniversityUU0001302  );
  • 초록

    Let R be a ring with left identity. Let G : $R{\times}R{\to}R$ be a symmetric biadditive mapping and g the trace of G. Let ${\alpha}\;:\;R{\to}R$ be an endomorphism and ${\beta}\;:\;R{\to}R$ an epimorphism. In this paper we show the following: (i) Let R be 2-torsion-free. If g is ( ${\alpha},{\beta}$ )-skew-commuting on R, then we have G = 0. (ii) If g is ( ${\beta},{\beta}$ )-skew-centralizing on R, then g is ( ${\beta},{\beta}$ )-commuting on R. (iii) Let $n{\ge}2$ . Let R be (n+1)!-torsion-free. If g is n-( ${\alpha},{\beta}$ )-skew-commuting on R, then we have G = 0. (iv) Let R be 6-torsion-free. If g is 2-( ${\alpha},{\beta}$ )-commuting on R, then g is ( ${\alpha},{\beta}$ )-commuting on R.


  • 주제어

    rings with left identity.  

  • 참고문헌 (5)

    1. H. E. Bell and J. Lucier, On additive maps and commutativity in rings, Results Math. 36 (1999), 1-8 
    2. H. E. Bell and Q. Deng, On ring epimorphisms with centralizing conditions, Chinese J. Math. 23 (1995), 67-78 
    3. M. Bresar, Commuting maps: a survey, Taiwanese J. Math., to appear 
    4. Q. Deng and H. E. Bell, On derivations and commutativity in semiprime rings, Comm. Algebra 23 (1995), 3705-3713 
    5. J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109 (1990), 47-52 
  • 이 논문을 인용한 문헌 (1)

    1. 2015. "" Kyungpook mathematical journal, 55(1): 1~12     

 저자의 다른 논문

  • Jung, Yong-Soo (25)

    1. 1993 "Results Concerning the Nilpotency of the Separating Ideal of a Banach Algebra" 충청수학회지 = Journal of the Chungcheong Mathematical Society 6 (1): 89~94    
    2. 1994 "Noncommutative Versions of Singer-Wermer Theorem" 충청수학회지 = Journal of the Chungcheong Mathematical Society 7 (1): 41~46    
    3. 1995 "LEFT DERIVATIONS ON BANACH ALGEBRAS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 8 (1): 37~44    
    4. 1997 "A NOTE OF LEFT DERIVATIONS ON BANACH ALGEBRAS" Korean journal of computational & applied mathematics 4 (2): 555~561    
    5. 1998 "LINEAR JORDAN DERIVATIONS ON BANACH ALGEBRAS" Korean journal of computational & applied mathematics 5 (2): 539~546    
    6. 1998 "SYMMETRIC BI-DERIVATIONS IN PRIME RINGS" Korean journal of computational & applied mathematics 5 (3): 819~826    
    7. 1998 "ON LEFT DERIVATIONS AND DERIVATIONS OF BANACH ALGEBRAS" Bulletin of the Korean Mathematical Society = 대한수학회보 35 (4): 659~667    
    8. 1998 "ON DERIVATIONS IN NONCOMMUTATIVE SEMISIMPLE BANACH ALGEBRAS" Bulletin of the Korean Mathematical Society = 대한수학회보 35 (3): 583~590    
    9. 1999 "SPECTRALLY BOUNDED JORDAN DERIVATIONS ON BANACH ALGEBRAS" Bulletin of the Korean Mathematical Society = 대한수학회보 36 (3): 477~481    
    10. 2000 "RESULTS ON THE RANGE OF DERIVATIONS" Bulletin of the Korean Mathematical Society = 대한수학회보 37 (2): 265~272    
  • Chang, Ick-Soon (11)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기